Hedlund metrics and the stable norm

Jotz, M. (2009) Hedlund metrics and the stable norm. Differential Geometry and its Applications, 27 (4). pp. 543-550. ISSN 0926-2245



  • Jotz, M.
Copyright, Publisher and Additional Information: © 2009 Elsevier. This is an author produced version of a paper subsequently published in Differential Geometry and its Applications. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (https://creativecommons.org/licenses/by-nc-nd/4.0/)
Keywords: Riemannian metrics; Stable norm; Polytopes
  • Published: 5 February 2009
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 05 Oct 2015 13:15
Last Modified: 16 Nov 2016 10:15
Published Version: https://doi.org/10.1016/j.difgeo.2009.01.012
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.difgeo.2009.01.012

Share / Export